# SDR CHQ00091

- Difficulty date: January 13, 2002
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N274
- Make and model: Emb EMB-145
- Aircraft serial: 145344
- Aircraft time: 2,855 hours, 2,541 cycles
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOUD BANG FOLLOWED BY NR 2 BLEED EICAS MESSAGE.
